# SDR SWAA2018032820820

- Difficulty date: February 11, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 116A3010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE INBOARD FAIRING FORMER CRACKED, WS 70.5.   R & R THE FORMER IAW SRM & DWG.
